# SDR TWAA0010405

- Difficulty date: June 22, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Aircraft: N924L
- Make and model: Doug DC-9-32
- Aircraft serial: 47324
- Aircraft time: 78,004 hours, 82,023 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: E/E Bay Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND IN THE E/E BAY, FLOOR MEMBRANE WAS CORRODED AT STA 152, APPROX RBL 50 INCHES AT GALLEY DRAIN.  REMOVED CORROSION PER SPM 6-80-1.  INSTALLED DOUBLER PER SRM 53-01, FIG 2.  TREATED AND PAINTED PER SRM 53-10-3.  --CLOSED---
